# SDR 96ZZZX3

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N119YV
- Make and model: Beech 1900C
- Aircraft serial: UC119
- Engine: Pwa PT6A65B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 3032208
- Condition: Fractured
- Location: Comp Nr 1
- Part time: 76 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE TWO AREAS THAT ARE BEING TAKEN UNDER INVESTIGATION WITH THIS ENGINE.  A MATERIAL FAILURE OF THE NR 1 BEARING AND A BAD STARTER GENERATOR.
